Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Symmetric overmaps


Author: J. L. Noakes
Journal: Proc. Amer. Math. Soc. 56 (1976), 333-336
MSC: Primary 55C25
DOI: https://doi.org/10.1090/S0002-9939-1976-0405408-2
MathSciNet review: 0405408
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove periodicity theorems for the degrees of fibre-preserving maps of sphere bundles, and of projective space bundles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55C25

Retrieve articles in all journals with MSC: 55C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0405408-2
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society